# SDR ASAA12511261

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 24,057 hours, 7,583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A62051
- Condition: Worn
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE.  FOUND GUIDE ARM WORN.  REMOVED & REPLACED GUIDE ARM REF MM 52 11 21.  ADJ CHECK GOOD REF MM 52 11 00.
